Mar 23, 2011 - 6:18 pm
I am currently undergoing treatment for papillary thyroid cancer that has spread to the lymph nodes in my neck. My synthroid dose is 150 mcg (I am a 22 yo female and weight about 125 lbs). I am 2 1/2 mo post TT and still feel very tired all the time. its starting to worry me, as I haven't even gone hypo for radiation yet! (I had a CT prior to surgery so they are waiting for iodine to get out of my system) My endo says my TSH supposedly is in the good range for me at this point, but the fatigue has continued. I'm a college student, but am currently living at home and commuting a few days a week. I'm not working and rest mostly during my time off (I sleep 9-10 hours per night, sometimes more) so I'm not really sure why I'm still tired. I thought being on synthroid was supposed to make you slightly hyperthyroid, doesn't that give you more energy? I'm not sure if its a matter of changing the dosage. anyone have a similar story?